Derivation of Korteweg-de Vries flow equations fromthe short-wave model equation


Mathematical Methods in the Applied Sciences, vol.37, no.18, pp.3008-3012, 2014 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 37 Issue: 18
  • Publication Date: 2014
  • Doi Number: 10.1002/mma.3038
  • Journal Name: Mathematical Methods in the Applied Sciences
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.3008-3012
  • Keywords: short-wave model equation, multiple scale method, WATER-WAVES, SYMMETRIES
  • Anadolu University Affiliated: Yes


© 2013 John Wiley &Sons, Ltd.We perform a multiple-time scales analysis and compatibility condition to the short-wave model equation. We derive Korteweg-de Vries flow equation in the bi-Hamiltonian form as an amplitude equation.